Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 16, NWS Charleston, SC

April 27, 2015Evans County, Georgia

NWS Charleston, SC issued this river flood warning at Apr 27, 2015, 11:02 AM EDT for Evans County, Georgia. It took effect at Apr 27, 2015, 4:00 PM EDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Apr 27, 2015, 11:02 AM EDT (15:02 UTC)
In effect from
Apr 27, 2015, 4:00 PM EDT
Expired
Apr 29, 2015, 9:39 AM EDT
In force
42 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

County Evans County, GA

The river

Written for the forecast point Canoochee River near Claxton (CNOG1). The gauge peaked at 11.75 ft at Apr 28, 2015, 1:00 AM EDT.

actionminormoderate810121404/2704/2804/2904/30
Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
13.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02203000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WGUS42 KCHS 271502
FLWCHS

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1102 AM EDT MON APR 27 2015

GAC109-281502-
/O.NEW.KCHS.FL.W.0016.150427T2000Z-150429T1200Z/
/CNOG1.1.ER.150427T2000Z.150428T0600Z.150429T0000Z.NO/
1102 AM EDT MON APR 27 2015

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Canoochee River Near Claxton.
* From this afternoon to Wednesday morning.
* At 10 AM Monday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late this afternoon and 
  continue to rise to near 11.3 feet by early Tuesday morning. The 
  river will fall below flood stage by Tuesday evening.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee 
  Properties become flooded.

&&

LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
          3215 8189 3215 8196         

$$
4 follow-up statements
385 
WGUS82 KCHS 280135
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
935 PM EDT MON APR 27 2015

SCC015-043-089-290135-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150430T1200Z.000000T0000Z.NO/
935 PM EDT MON APR 27 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 8 PM Monday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.0 feet by Thursday morning
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-290134-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150426T0430Z.150428T0600Z.000000T0000Z.NO/
935 PM EDT MON APR 27 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 9 PM Monday the stage was 13.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.6 feet by early Tuesday 
  morning then begin a slow fall.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC109-290134-
/O.EXT.KCHS.FL.W.0016.000000T0000Z-150430T0000Z/
/CNOG1.1.ER.150427T1745Z.150428T0600Z.150429T1200Z.NO/
935 PM EDT MON APR 27 2015

The Flood Warning continues for
  The Canoochee River Near Claxton.
* At 9 PM Monday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.8 feet by early Tuesday 
  morning. The river will fall below flood stage Wednesday morning.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee 
  Properties become flooded.

&&

LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
          3215 8189 3215 8196         

$$
224 
WGUS82 KCHS 281315
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
915 AM EDT TUE APR 28 2015

SCC015-043-089-291315-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150428T1230Z.000000T0000Z.NO/
915 AM EDT TUE APR 28 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 8 AM Tuesday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-291315-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150503T1200Z/
/REDG1.1.ER.150426T0430Z.150428T1800Z.150503T0000Z.NO/
915 AM EDT TUE APR 28 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 8 AM Tuesday the stage was 13.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.0 feet by this afternoon. 
  The river will fall below flood stage Saturday evening.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC109-291315-
/O.CON.KCHS.FL.W.0016.000000T0000Z-150430T0000Z/
/CNOG1.1.ER.150427T1745Z.150428T0515Z.150429T1200Z.NO/
915 AM EDT TUE APR 28 2015

The Flood Warning continues for
  The Canoochee River Near Claxton.
* At 8 AM Tuesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
  morning.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee 
  Properties become flooded.

&&

LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
          3215 8189 3215 8196         

$$
962 
WGUS82 KCHS 290133
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
933 PM EDT TUE APR 28 2015

SCC015-043-089-300133-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T0000Z.000000T0000Z.NO/
933 PM EDT TUE APR 28 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 8 PM Tuesday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.0 feet by Thursday evening
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-300133-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.000000T0000Z.NO/
933 PM EDT TUE APR 28 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 9 PM Tuesday the stage was 14.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC109-300133-
/O.EXT.KCHS.FL.W.0016.000000T0000Z-150502T1800Z/
/CNOG1.1.ER.150427T1745Z.150428T0515Z.150502T0600Z.NO/
933 PM EDT TUE APR 28 2015

The Flood Warning continues for
  The Canoochee River Near Claxton.
* At 9 PM Tuesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Friday morning and 
  continue to rise to near 11.3 feet by Friday morning. The river 
  will fall below flood stage by early Saturday morning.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee 
  Properties become flooded.

&&

LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
          3215 8189 3215 8196         

$$
159 
WGUS82 KCHS 291339
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
939 AM EDT WED APR 29 2015

SCC015-043-089-301339-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.150420T1937Z.150501T0000Z.000000T0000Z.NO/
939 AM EDT WED APR 29 2015

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 8 AM Wednesday the stage was 13.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady then begin a 
  slow fall.
* At 12.0 feet, several dirt logging roads become impassable.

&&

LAT...LON 3347 8002 3354 7998 3335 7969 3327 7946
          3320 7951 3329 7976         

$$

GAC267-279-301339-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-150504T0600Z/
/REDG1.1.ER.150426T0430Z.150429T0100Z.150503T1800Z.NO/
939 AM EDT WED APR 29 2015

The Flood Warning continues for
  The Ohoopee River Near Reidsville.
* At 9 AM Wednesday the stage was 13.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Sunday afternoon.
* At 14.0 feet, flooding of several riverside unimproved roads and 
  some agricultural land occurs.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

GAC109-291409-
/O.CAN.KCHS.FL.W.0016.000000T0000Z-150502T1800Z/
/CNOG1.1.ER.150427T1745Z.150428T0515Z.150428T2237Z.NO/
939 AM EDT WED APR 29 2015

The Flood Warning is cancelled for
  The Canoochee River Near Claxton.
* At 9 AM Wednesday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 7 PM Tuesday.
* Forecast, the river will continue to fall to 10.3 feet by Thursday 
  morning.
* At 11.0 feet, several homes along Parker Springs Road in Canoochee 
  Properties become flooded.

&&

LAT...LON 3222 8195 3222 8189 3222 8182 3215 8183
          3215 8189 3215 8196         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 27, 9:51 AM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 27, 9:51 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
951 AM EDT MON APR 27 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST
TODAY...SETTLE JUST NORTH OF THE AREA ON TUESDAY...THEN SHIFT INTO
THE ATLANTIC TUESDAY NIGHT. A STORM SYSTEM LIFTING OUT OF THE GULF
COAST REGION WILL AFFECT THE AREA WEDNESDAY AND WEDNESDAY
NIGHT...THEN DEPART TO THE NORTHEAST ON THURSDAY. HIGH PRESSURE WILL
THEN PREVAIL INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE WILL NOSE INTO THE AREA TODAY AS A COLD FRONT
BECOMES STATIONARY OVER CENTRAL FLORIDA. A BAND OF THICK CLOUD
COVER ACROSS COASTAL GEORGIA IS EXPECTED TO SLOWLY THIN OUT/PUSH
SOUTH AS THE MID-LEVEL TROUGH AXIS SHIFTS SOUTHEAST.
HOWEVER...CIRRUS BLOW OFF FROM CONVECTION OVER THE CENTRAL GULF
COAST WILL BEGIN TO SPREAD IN FROM THE WEST LATER THIS AFTERNOON.
EXPECT MOSTLY SUNNY TO MOSTLY CLOUDY SKIES THIS MORNING TO BECOME
PARTLY CLOUD ALL AREAS DURING THE AFTERNOON AS A RESULT. HIGHS
WILL GENERAL TOP OUT IN THE MID 70S WITH UPPER 70S IN THE
REIDSVILLE-SAVANNAH-DARIEN CORRIDOR.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
TONIGHT...EXPECT INCREASING CLOUDS AS DEEPER MOISTURE MOVES BACK
NORTHWARD FROM ALONG THE GULF COAST AHEAD OF A DEVELOPING AREA OF
LOW PRESSURE ALONG THE WESTERN/CENTRAL GULF COAST. CAN/T RULE OUT
A FEW LIGHT SHOWERS MAKING IT NORTHWARD AROUND THE ALTAMAHA RIVER
LATE BUT CONFIDENCE IS LOW IN MEASURABLE AMOUNTS SO WE MAINTAINED
A RAIN-FREE FORECAST. TEMPS WILL BE GREATLY DEPENDENT ON HOW
QUICK THE CLOUDS ARRIVE BUT WE COULD SEE SOME UPPER 40S AROUND
NORTHERN BERKELEY/CHARLESTON COUNTIES AS WELL AS WESTERN
DORCHESTER/COLLETON/ALLENDALE COUNTIES. ELSEWHERE LOWS SHOULD BE
IN THE 50S...WARMEST ALONG THE GA COAST WHERE TEMPS MAY NOT DROP
BELOW 60 GIVEN THE DEVELOPING/STRENGTHENING NORTHEAST WINDS.

TUESDAY AND TUESDAY NIGHT...WEAK MID AND UPPER LEVEL RIDGING WILL
PREVAIL OVER THE REGION AHEAD OF A POSITIVELY TILTED TROUGH SHIFTING
ACROSS THE PLAINS STATES AND INTO THE MIDDLE MISSISSIPPI VALLEY. AT
THE SURFACE...HIGH PRESSURE WILL SETTLE JUST NORTH OF THE AREA
DURING THE DAY TUESDAY THEN SHIFT INTO THE WESTERN ATLANTIC TUESDAY
NIGHT. MEANWHILE AS THIS OCCURS...A LOW PRESSURE SYSTEM WILL TRACK
ALONG THE NORTHERN GULF COAST REGION AHEAD OF THE UPPER
TROUGH...WITH ITS ASSOCIATED WARM FRONT LIFTING TOWARD THE AREA
TUESDAY NIGHT. ISENTROPIC ASCENT AND MOISTURE DEPTH WILL GRADUALLY
RAMP UP FROM THE SOUTH TUESDAY AND TUESDAY NIGHT AS THE WARM FRONT
NEARS...ALL WHILE UPPER LEVEL DIFLUENCE STRENGTHENS. THE RESULT WILL
BE AN INCREASING PROBABILITY FOR RAINFALL THROUGH THE PERIOD. THE
FORECAST INDICATES A CHANCE OF SHOWERS MAINLY ACROSS SOUTHEAST
GEORGIA AND THE SOUTHERN TIP OF SOUTH CAROLINA BY THE END OF THE DAY
TUESDAY...AND SHOWERS BECOMING LIKELY SOUTH OF COLLETON COUNTY
TUESDAY NIGHT WITH A CHANCE OF SHOWERS FARTHER NORTH. SOME
THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY NIGHT MAINLY SOUTH OF I-
16. TEMPERATURES WILL BE UNSEASONABLY COOL TUESDAY WITH A NORTHERLY
FLOW IN PLACE FOR MUCH OF THE DAY...WITH HIGHS IN THE LOWER 70S.
LOWS TUESDAY NIGHT WILL BE IN THE MID TO UPPER 50S...EXCEPT IN THE
LOWER 60S CLOSER TO THE GEORGIA COAST.

WEDNESDAY AND WEDNESDAY NIGHT...THE INITIAL UPPER LEVEL TROUGH WILL
WEAKEN AS IT CROSSES THE CENTRAL APPALACHIANS AND A MUCH STRONGER
CLOSED LOW DROPS SOUTHWARD ACROSS THE GREAT LAKES REGION AND INTO
THE OHIO VALLEY ALONG THE EASTERN PERIPHERY OF A STRONG RIDGE
CENTERED OVER THE FOUR CORNERS REGION. MEANWHILE...THE SURFACE LOW
OVER THE NORTHEAST GULF COAST REGION WILL EJECT NORTHEAST SOMEWHERE
IN THE VICINITY OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA
DURING THE DAY WEDNESDAY...WITH ITS ASSOCIATED WARM FRONT LIKELY
LIFTING THROUGH SOUTHERN AND COASTAL PORTIONS OF THE FORECAST AREA
AHEAD OF THE LOW. THE LOW WILL THEN BEGIN DEPARTING TO THE NORTHEAST
WEDNESDAY NIGHT. WHILE THERE IS SOME MODEL DISCREPANCY WITH RESPECT
TO THE EXACT TRACK OF THE LOW...IT SEEMS THAT WEDNESDAY IS SHAPING
UP TO BE RATHER WET WITH THE FORECAST SHOWING SHOWERS LIKELY ACROSS
THE AREA. THE SHOWER POTENTIAL WILL THEN BEGIN TO TAPER OFF FROM THE
SOUTHWEST WEDNESDAY NIGHT AS THE LOW STARTS TO PULL AWAY. IT DOES
APPEAR THAT AT LEAST SOUTHERN AND COASTAL PORTIONS OF THE FORECAST
AREA MAY BECOME WARM SECTORED ON WEDNESDAY...WITH TEMPERATURES IN
THIS AREA POTENTIALLY WARMING INTO THE MID AND UPPER 70S...IF NOT
WARMER...WHILE CLOSER TO THE MIDLANDS HIGHS SHOULD ONLY BE IN THE
UPPER 60S WITH NORTHERLY FLOW STILL IN PLACE. IT MUST BE NOTED THAT
THIS IS A HIGHLY ANOMALOUS/AMPLIFIED PATTERN FOR THIS TIME OF
YEAR...AND THERE IS A POTENTIAL FOR SEVERE WEATHER TO DEVELOP IN THE
WARM SECTOR...WITH STRONG DEEP LAYER SHEAR INITIALLY WITH THE WARM
FRONT...THEN INCREASING SURFACE BASED INSTABILITY THROUGHOUT THE
DAY.

THURSDAY...THE POTENT CLOSED UPPER LOW WILL SWING INTO THE CENTRAL
APPALACHIANS ...CAUSING THE SURFACE LOW TO INTENSIFY SIGNIFICANTLY AS
IT LIFTS UP JUST OFF THE MID-ATLANTIC COAST. WHILE A DEEP/DRIER
WESTERLY FLOW WILL PREVAIL ACROSS THE REGION...SOME ISOLATED OR
SCATTERED INSTABILITY SHOWERS WILL BE POSSIBLE ALONG THE SOUTHERN
PERIPHERY OF THE UPPER LOW...ESPECIALLY ACROSS THE CHARLESTON TRI-
COUNTY AREA. HIGHS WILL BE UNSEASONABLY COOL IN THE LOWER 70S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT WITH THE OVERALL SYNOPTIC
PATTERN IN THE LONG TERM PERIOD. IN THE MID AND UPPER LEVELS...A
LONG WAVE TROUGH WILL LINGER OVER THE EASTERN U.S. FRIDAY AND
SATURDAY BEFORE RIDGING GRADUALLY BUILDS FROM THE WEST INTO EARLY
NEXT WEEK. MEANWHILE AT THE SURFACE...THE REGION WILL BE POSITIONED
BETWEEN A STRONG LOW OFF THE MID-ATLANTIC/NORTHEAST COAST AND STRONG
HIGH PRESSURE CENTERED OVER THE MISSISSIPPI VALLEY FRIDAY AND
SATURDAY. THE HIGH WILL THEN BUILD OVER THE REGION THROUGH THE
WEEKEND...BEFORE SHIFTING INTO THE ATLANTIC ON MONDAY.
OVERALL...THIS PATTERN WILL FAVOR RAIN-FREE CONDITIONS WITH STRONG
SUBSIDENCE AND LIMITED MOISTURE...ALTHOUGH SOME ISOLATED CONVECTION
IS POSSIBLE MONDAY ONCE AN ONSHORE FLOW DEVELOPS AND THE SEA BREEZE
BECOMES MORE PRONOUNCED. TEMPERATURES WILL MODERATE ON FRIDAY...THEN
RETURN TO NEAR NORMAL OVER THE WEEKEND AND INTO EARLY NEXT WEEK.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
LOW STRATUS WILL RESULT IN IFR/MVFR CONDITIONS AT KSAV THROUGH
ABOUT 1430Z...OTHERWISE VFR CONDITIONS ARE EXPECTED TO PREVAIL
THROUGH 12Z TUESDAY AT BOTH KCHS AND KSAV.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS ARE PROBABLE
LATE TUESDAY NIGHT AS A WARM FRONT LIFTS TOWARD THE AREA AND
WEDNESDAY INTO WEDNESDAY NIGHT AS LOW PRESSURE PASSES NEARBY AND
SHOWERS/THUNDERSTORMS BECOME LIKELY. OTHERWISE...VFR CONDITIONS ARE
EXPECTED TO PREVAIL.

&&

.MARINE...
TODAY AND TONIGHT...MORNING SURGE WILL DIMINISH AS HIGH PRESSURE
BUILDS FROM THE NORTHWEST...THEN RETURN LATE TONIGHT AS THE
PRESSURE GRADIENT STRENGTHENS AS THE HIGH BUILDS CLOSER AND LOW
PRESSURE STRENGTHENS ALONG THE GULF COAST. NO HEADLINES EXPECTED HOWEVER.

TUESDAY THROUGH SATURDAY...HIGH PRESSURE WILL BECOME CENTERED JUST
NORTH OF THE AREA ON TUESDAY...LEADING TO A WEAKENING PRESSURE
GRADIENT FROM THE NORTH AND SOMEWHAT IMPROVED WINDS/SEAS. CONDITIONS
SHOULD THEN DETERIORATE ON WEDNESDAY AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE SOUTHWEST AND PASSES OVER THE COASTAL WATERS
LATE WEDNESDAY AND WEDNESDAY NIGHT. A PERIOD OF SMALL CRAFT ADVISORY
CONDITIONS ARE POSSIBLE FOR ALL WATERS WEDNESDAY NIGHT BEHIND THE
DEPARTING LOW PRESSURE SYSTEM...WITH BEST CHANCES OCCURRING IN
NORTHERN SC WATERS OFF THE CHARLESTON COUNTY COAST AND IN OFFSHORE
GEORGIA WATERS. WINDS/SEAS SHOULD THEN SLOWLY IMPROVE ON THURSDAY AS
THE LOW PRESSURE SYSTEM SHIFTS NORTH/NORTHEAST AND AWAY FROM THE
AREA...BEFORE IMPROVING FURTHER AS WEAK HIGH PRESSURE SETTLES OVER
THE WATERS ON FRIDAY AND SATURDAY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Apr 27, 7:46 AM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
746 AM EDT MON APR 27 2015

AMZ330-GAZ087-088-SCZ040-042>045-281200-
CHARLESTON HARBOR-JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-
DORCHESTER-INLAND BERKELEY-
746 AM EDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY A LOW PRESSURE SYSTEM TRACKING ACROSS SOUTHEAST GEORGIA
AND THE LOWER SOUTH CAROLINA COAST ON WEDNESDAY. THERE IS A
MARGINAL RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING AND PERHAPS AN ISOLATED TORNADO ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ350-352-354-374-GAZ099>101-114>119-137>141-SCZ047>052-281200-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-
COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
746 AM EDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Apr 27, 5:25 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
525 AM EDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     MARINE TSTM WIND 22 ESE RACCOON BLUFF    31.40N  80.87W
04/25/2015  M45 MPH          AMZ354             GA   BUOY

            BUOY 41008 RECORDED A 39 KNOT...45 MPH...WIND GUST WITH
            PASSING THUNDERSTORMS.

&&

EVENT NUMBER CHS1500295

BSH
Local storm report, Apr 27, 10:58 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 AM EDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     2 SSW MARLOW            32.23N  81.41W
04/25/2015                   EFFINGHAM          GA   FIRE DEPT/RESCUE

            MULTIPLE TREES AND POWER LINES DOWN AT HOLLY CIRCLE.
            TIME ESTIMATED BASED ON RADAR.

0845 PM     TSTM WND DMG     4 ENE EDEN              32.20N  81.33W
04/25/2015                   EFFINGHAM          GA   911 CALL CENTER

            LARGE TREES BLOWN DOWN IN A NEIGHBORHOOD OFF BRITTANY
            LANE.

0845 PM     TSTM WND DMG     3 ENE EDEN              32.20N  81.34W
04/25/2015                   EFFINGHAM          GA   FIRE DEPT/RESCUE

            LARGE TREES BLOWN DOWN IN A NEIGHBORHOOD OFF OLD OAK
            ROAD.

0845 PM     TSTM WND DMG     3 NNE EDEN              32.22N  81.37W
04/25/2015                   EFFINGHAM          GA   911 CALL CENTER

            POWER LINES DOWN AT HIGHWAY 17 SOUTH AND BLUE JAY ROAD.
            TIME ESTIMATED BASED ON RADAR.

0848 PM     TSTM WND DMG     4 NNW BLOOMINGDALE      32.19N  81.32W
04/25/2015                   EFFINGHAM          GA   FIRE DEPT/RESCUE

            LARGE DISTRIBUTION POWER LINES BLOWN DOWN. MULTIPLE
            LARGE TREES DOWN ON HIGHWAY 30 AND NOEL CONAWAY ROAD
            NEAR BUCKINGHAM DRIVE.

0848 PM     TSTM WND DMG     2 WNW BLOOMINGDALE      32.15N  81.34W
04/25/2015                   EFFINGHAM          GA   FIRE DEPT/RESCUE

            TREES AND DEBRIS IN ROAD AT ZEIGLER ROAD AND KATHY
            STREET. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS1500296
EVENT NUMBER CHS1500297
EVENT NUMBER CHS1500298
EVENT NUMBER CHS1500299
EVENT NUMBER CHS1500300
EVENT NUMBER CHS1500301

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.